# SDR SWAA2022041283129

- Difficulty date: March 12, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 663.75 AND BTW LBL 6.01 TO LBL 15.04 UPPER POSITION AT AIR CONDITIONING BAY 2022-131653 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23;[02] TOOL USED COMBINATION GAGE P/N CBG-12-0-N-1 S/N AE-39357 DUE DATE 07-DEC-22; CALIPER P/N 500-196-30 S/N A21029144 DUE DATE 07-OCT-22;[03] REPLACED ANGLE LOCATED BS 663.75 AND BTW LBL 6.01 TO LBL 15.04 UPPER POSITION AT AIR CONDITIONING BAY AREA AT LOWER FUSELAG IAW. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02. AND DWG: 111A1000; REV -. SEE INDIVIDUAL SIGN-OFF ENTRIES BELOW.;[04] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
